# SDR BAQA092577

- Difficulty date: February 2, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N117NC
- Make and model: Bolkms BK117C1
- Aircraft serial: 7517
- Aircraft time: 2,105 hours
- Engine: Tmeca ARRIEL1
- System (JASC): 7697 · Engine Control System Wiring
- Part: Wire Harness
- Part number: 0301067400
- Part serial: 6413
- Condition: Damaged
- Location: Engine Control
- Part time: 2,106 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRE DAMAGE, N2 WIRE OUTER INSULATION.  REPLACED WITH SERVICEABLE UNIT   02/09/2004
